... dosage has gone up and it's hard to get the effect that I need from the drug anymore. Sometimes even when I take two pills I still don't feel it and it's impossible to get focused. I am a nursing student and I really need this drug to focus and do well in school. Does anyone know of any way I could get back the extremely active effects of focus and motivation from taking it?
The only way to get the original effects back is to take an extended break until your brain chemistry is back to 'normal' (when you stop thinking or dreaming about it) and start again later.
Stop taking it for 10 days and start exercising. The exercise will supply dopamine for your brain and your body can re-acclimate without it.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Mar 2012 • 1 answer
Updated 14 days ago • 6 answers
Updated 2 Jun 2015 • 1 answer
Updated 17 Dec 2016 • 2 answers
Updated 4 Mar 2018 • 1 answer